IJPAM: Volume 77, No. 2 (2012)

STABILITY OF GENERALIZED $n$-DIMENSIONAL
CUBIC FUNCTIONAL EQUATION IN
FUZZY NORMED SPACES

S. Murthy$^1$, G. Ganapathy$^2$, M. Arunkumar$^3$
$^{1}$Department of Mathematics
Government Arts College for Men
Krishnagiri-635 001, Tamil Nadu, INDIA
$^2$Department of Mathematics
R.M.D. Engineering College
Kavaraipettai, 601 206, Tamil Nadu, INDIA
$^3$Department of Mathematics
Government Arts College
Tiruvannamalai, 606 603, Tamil Nadu, INDIA


Abstract. In this paper, the authors investigate the generalized Hyers-Ulam-Aoki-Rassias stability of generalized $n-$ dimensional cubic functional equation
\begin{align*}
f\left(ax_1+b\sum_{i=2}^n x_i\right)&+f\left(ax_1-b\sum_{i=2}^n ...
...(\sum_{i=1}^n x_i\right)+f\left(x_1-\sum_{i=2}^n x_i\right)\right]
\end{align*}
in fuzzy normed space.

Received: November 14, 2011

AMS Subject Classification: 39B52, 39B82, 26E50, 46S50

Key Words and Phrases: fuzzy normed space, cubic functional equation, generalized Hyers-Ulam-Aoki-Rassias stability

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 77
Issue: 2